| Model Number |
APB-2.5-4-HX-ES |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that the patient had an infection.There was a kink at the proximal part of the pusher and there was resistance during preparation or use.After replacing the device, the 4 primes were inserted without any problem and the procedure was completed.A flush was performed without interruption at the damaged position.The device was prepared as indicated in the ifu.The patient was undergoing surgery for treatment of a saccular, unruptured aneurysm in the m2 bifurcation with a max diameter of 4mm and a 3.2mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was moderate.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received indicating it was unknown what resulted in the damage.It was noted that the nurse may have unco nsciously put pressure on the area around the hand segment when opening the package, but there were no actions that could be related to the damage before or after opening the package.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.